RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 3, Pages 471–474 (Mi mz965)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Spectrum of selfadjoint differential operators from a parametric family

A. A. Vladimirov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/mzm965

Full text: PDF file (163 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:3, 405–408

Bibliographic databases:

Received: 03.03.2000

Citation: A. A. Vladimirov, “Spectrum of selfadjoint differential operators from a parametric family”, Mat. Zametki, 68:3 (2000), 471–474; Math. Notes, 68:3 (2000), 405–408

Citation in format AMSBIB
\Bibitem{Vla00}
\by A.~A.~Vladimirov
\paper Spectrum of selfadjoint differential operators from a parametric family
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 3
\pages 471--474
\mathnet{http://mi.mathnet.ru/mz965}
\crossref{https://doi.org/10.4213/mzm965}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1819151}
\zmath{https://zbmath.org/?q=an:0989.34064}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 3
\pages 405--408
\crossref{https://doi.org/10.1007/BF02674566}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165571900017}


Linking options:
  • http://mi.mathnet.ru/eng/mz965
  • https://doi.org/10.4213/mzm965
  • http://mi.mathnet.ru/eng/mz/v68/i3/p471

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Vladimirov, “Accumulation of eigenvalues of differential operator-valued functions”, Russian Math. Surveys, 57:1 (2002), 168–169  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:215
    Full text:97
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020